New construction approaches of uninorms on bounded lattices


ÇAYLI G. D.

INTERNATIONAL JOURNAL OF GENERAL SYSTEMS, vol.50, no.2, pp.139-158, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.1080/03081079.2020.1863397
  • Title of Journal : INTERNATIONAL JOURNAL OF GENERAL SYSTEMS
  • Page Numbers: pp.139-158
  • Keywords: Bounded lattice, closure operator, uninorm, interior operator, t-norm, t-conorm

Abstract

This article continuous to investigate the construction approaches for uninorms on bounded lattices. We introduce some new methods to obtain uninorms with an identity e is an element of L\{0, 1} by using closure (interior) operators on a bounded lattice L. As a by-product of these methods, we present two families of idempotent uninorms on bounded lattices. Furthermore, we provide some corresponding examples to illustrate that our methods can differ for different closure (interior) operators.